# SDR USAA2009111693110

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 27,946 hours, 10,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1230 - CLT - EEL - FLASHLIGHT AT 'A' FLIGHT ATTENDANT JUMPSEAT NEEDS REPLACED.  MAINTENANCE REPLACED EMERGENCY FLASHLIGHT.
